# SDR SABA960005

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 750
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CLT/OAJ - FLT 5002 - DURING TAKEOFF, DOOR WARNING CAPTION ILLUMINATED.  TAKEOFF ABORTED AND ACFT RETURNED TO THE GATE. MAINTENANCE WAS DISPATCHED TO TROUBLESHOOT THE PROBLEM.  IT WAS DETERMINED THAT IT WAS AN INDICATION PROBLEM AND THE DOOR WARNING INDICATION SYSTEM WAS DEFERRED TO THE MSL PER MEL 52-2 UNDER CONTROL NR 0207-04C.  ACFT RETURNED TO SERVICE. ON 2-8-96, THE DEFERRAL WAS CLEARED.  THE MICROSWITCHES FOR THE DOOR WARNING SYSTEM WERE CLEANED AND LUBRICATED AND THE SYSTEM OPERATIONALLY TESTED GOOD.  (X)
